MathSciNet Relay Station
MathSciNet bibliographic data
MR3011883 65L12 (26A33 34A08 45J05 65L05)
Li, Changpin; Zeng, Fanhai The finite difference methods for fractional ordinary differential equations. Numer. Funct. Anal. Optim. 34 (2013), no. 2, 149–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement